# SDR WX0500016

- Difficulty date: February 4, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLI TO LAS - CREW REPORTED NOSE GEAR RED LIGHT ILLUMINATED IN CRUISE.  CHECKLIST PROCEDURE PERFORMED.  LIGHT REMAINED ILLUMINATED.  AIRCRAFT LANDED AS SCHEDULED LAS WITHOUT INCIDENT.  MAINTENANCE SHIMMED THE SENSOR AND REMOVED AND REPLACED THE PROXIMITY SWITCH UNIT, PERFORMED MULTIPLE GEAR SWINGS, SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 32-30-00, 32-60-04 AND 32-60-05.  AIRCRAFT RETURNED TO SERVICE.
